Simple Mathematical Model of Conducting Nanopore : сборник научных трудов

Описание

Тип публикации: статья из журнала

Год издания: 2018

Идентификатор DOI: 10.17516/1997-1397-2018-11-4-505-512

Ключевые слова: conducting nanopore, ion transport, molecular dynamics

Аннотация: A simple model of conducting nanopore is presented in the paper. The model does not require solution of the Poisson equation for the potential. This model is intended for use in simulation of transport phenomena of charged particles in conducting nanopore

Ссылки на полный текст

Издание

Журнал: JOURNAL OF SIBERIAN FEDERAL UNIVERSITY-MATHEMATICS & PHYSICS

Выпуск журнала: Vol. 11, Is. 4

Номера страниц: 505-512

ISSN журнала: 19971397

Место издания: KRASNOYARSK

Издатель: SIBERIAN FEDERAL UNIV

Авторы

  • Zolotov Oleg A. (Siberian Fed Univ, Inst Math & Comp Sci, Svobodny 79, Krasnoyarsk 660041, Russia)
  • Zalizniak Viktor E. (Siberian Fed Univ, Inst Math & Comp Sci, Svobodny 79, Krasnoyarsk 660041, Russia)

Вхождение в базы данных